# SDR ABXR2020091400082

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32135
- Condition: Corroded
- Location: Bs 196.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMITY IN THE SKIN LEFT OF NLG DOOR ON FS 188.5 10" FROM DOOR OPENING.  REMOVED DAMAGE AT STA 196.5 10" FROM DOOR OPENING AND REPAIRED, PER AMES DOCUMENT 47416REA07.
